MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. DURAFLOW 2; CATHETER, HEMODIALYSIS, IMPLANTED, PRODUCT CODE: MSD

MERIT MEDICAL SYSTEMS, INC. DURAFLOW 2; CATHETER, HEMODIALYSIS, IMPLANTED, PRODUCT CODE: MSD
Catalog Number H787103012015/A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was not returned for evaluation.A dhr review was performed and yielded no exception documents that would cause or contribute to the reported failure.A search of the complaint database was performed and no similar complaints for this lot number were found.The complaint could not be confirmed and root cause could not be determined.
 
Event or Problem Description
Customer reports placement went well, but a couple days later when the patient went for dialysis, they noticed the catheter was clogged.The patient was brought back to have the catheter replaced on (b)(6) 2024.There was no injury to the patient.No additional details provided.

Brand Name
DURAFLOW 2
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED, PRODUCT CODE: MSD
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
19970-b roberto de la madrid
tijuana bc, 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
19970-b roberto de la madrid
tijuana bc, 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24723910
Report Number1721504-2026-00102
Device Sequence Number10360632
Product Code MSD
UDI-Device Identifier00884450786116
UDI-Public00884450786116
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberH787103012015/A
Device Lot NumberI2898440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown